# SDR SWIA2019102346589

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N874AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7551
- Aircraft time: 39,044 hours, 35,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 513 FRAME AT STR 5L HAS CORROSION.  (C-CHECK) RO: 10/21/19. REPAIRED F.S. 513 FRAME AT STGR 5L AND 6L I.A.W. REO.  WORK ACCOMPLISHED BY AAR.
